You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Provability of the Pigeonhole Principle and the Existence of Infinitely Many Primes
J. B. Paris, A. J. Wilkie and A. R. Woods
The Journal of Symbolic Logic
Vol. 53, No. 4 (Dec., 1988), pp. 1235-1244
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274618
Page Count: 10
You can always find the topics here!Topics: Mathematical logic, Logical theorems, Mathematical induction, Prime numbers, Mathematical theorems, Economic theory, Adzes, Peano axioms, Arithmetic, Mathematical intervals
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1988 Association for Symbolic Logic